EconPapers    
Economics at your fingertips  
 

On two dominances of fuzzy variables based on a parametrized fuzzy measure and application to portfolio selection with fuzzy return

Justin Dzuche, Christian Deffo Tassak, Jules Sadefo-Kamdem and Louis Aimé Fono ()
Additional contact information
Justin Dzuche: Université de Douala
Christian Deffo Tassak: UY1 - Université de Yaoundé I
Jules Sadefo-Kamdem: MRE - Montpellier Recherche en Economie - UM - Université de Montpellier
Louis Aimé Fono: Université de Douala

Authors registered in the RePEc Author Service: Jules SADEFO KAMDEM

Post-Print from HAL

Abstract: Yang and Iwamura (Appl Math Sci 46:2271–2288, 2008) introduced a new fuzzy measure as a convex linear combination of possibility and necessity measures. This measure generalizes the credibility measure and the real parameter associated to the possibility measure is considered as the decision making's optimism level. In this paper, we introduce by means of that measure, two new dominances as binary relations on fuzzy variables. The first one generalizes the first order dominance based on credibility measure and introduced recently by Tassak et al. (J Oper Res Soc 68:1491–1502, 2017) and the second one, based on the investor's optimism level, is more stronger than the other. Moreover, we study some properties of those dominances and characterize them on the particular family of trapezoidal fuzzy numbers. We implement the second dominance in a numerical example to illustrate the impact of the investor's attitude through the set of best portfolios.

Keywords: Fuzzy measure; Fuzzy variable; Generalized First order domi-nance; Optimism Dominance; Set of best portfolios (search for similar items in EconPapers)
Date: 2020-11-17
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Published in Annals of Operations Research, 2020, 300, pp.355-368. ⟨10.1007/s10479-020-03873-5⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: On two dominances of fuzzy variables based on a parametrized fuzzy measure and application to portfolio selection with fuzzy return (2021) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-03010279

DOI: 10.1007/s10479-020-03873-5

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-31
Handle: RePEc:hal:journl:hal-03010279